MathSciNet Relay Station
MathSciNet bibliographic data
MR1423321 (97i:20064) 20J05
Pham Anh Minh Group homomorphisms inducing mod-$p$ cohomology monomorphisms. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1577–1578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement